# SDR MALA030485

- Difficulty date: October 31, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 2990, RT MAIN GEAR GREEN LIGHT NOT ILLUMINATING DURING EXTENSION.  AFTER SELECTING GEAR HANDLE DOWN RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE.  COMPLETED QRH WITH GEAR HANDLE DOWN TRANSIT LIGHT WAS OUT.  NO FLIGHT IDLE LIGHT, PULLED OVERRIDE.  MAINTENANCE FOUND RT DOWNLOCK CONNECTOR DISCONNECTED.  CLEANED AND INSPECTED CONNECTOR PINS AND FOUND TO BE SERVICEABLE.  REINSTALLED CONNECTOR AND PERFORMED GEAR SWINGS IAW SF3 AMM 32-30-00-5.  RESET FLIGHT IDLE STOP AS REQUIRED.  ALL OPS CHECKS WERE GOOD.
